Active Ingredients: Each caplet contains Ibuprofen 200 mg and Pseudoephedrine HCl 30 mg
Inactive Ingredients: Carnauba or Equivalent Wax, Croscarmellose Sodium, Iron Oxides, Methylparaben, Microcrystalline Cellulose, Propylparaben, Silicon Dioxide, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Titanium Dioxide
Temporarily relieves the following symptoms associated with the common cold, sinusitis or flu: nasal congestion, headache; fever; body aches; pain
Directions --Do not take more than directed
Adults: take 1 caplet every 4 to 6 hours as needed while symptoms occur
Children: Do not give to children under 12 unless directed by a doctor.
Allergy alert: ibuprofen may cause a severe allergic reaction which may include; hives; facial swelling; asthma (wheezing); shock.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain reliever/fever reducers. Ibuprofen may cause stomach bleeding.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE IBUPROFEN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Keep out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center right away.
How Supplied: Advil® Cold and Sinus is an oval-shaped tan-colored caplet or tan-colored tablet. The caplet is supplied in blister packs of 20 and 40. The tablet is available in blister packs of 20.
Storage Store at 20-25°C (68-77°F); avoid excessive heat 40°C, (above 104°F).